Asian Journal of Mathematics

Volume 20 (2016)

Number 5

A compactification of the space of parametrized rational curves in Grassmannians

Pages: 919 – 956

DOI: http://dx.doi.org/10.4310/AJM.2016.v20.n5.a5

Author

Yijun Shao (George Washington University, Washington, D.C., U.S.A.)

Abstract

We construct a nonsingular projective variety that explicitly compactifies the space of parametrized rational curves in a Grassmanian such that the boundary is a divisor with simple normal crossings. This compactification is obtained by blowing up a Quot scheme successively along its appropriate subschemes.

Keywords

compactification, quot scheme, blow-up, normal crossing divisor, moduli space

2010 Mathematics Subject Classification

14M27, 32S45

Full Text (PDF format)